PAKISTAN ARMED FORCES
MEDICAL JOURNAL (Category Y)

A Journal of Army Medical & Dental Corps

Being published since 1956

ISSN (online) 2411-8842
ISSN (print) 0030-9648

VOL 67, No. 4, AUGUST 2017

SEROTONIN SYNDROME AND LIVER FAILURE WITH DULOXETINE OVERDOSE

Hamza Ali Lodhi, Asim Mushtaq*, Muhammad Waqas, Srinavasa Jampana, Santiago Aguilar, Muhammad Hassan Farooq Khan**

Abstract

We present a unique case of serotonin syndrome and acute liver failure associated with Duloxetine overdose in a young female. This pathological combination has not been reported previously with this medication and in our opinion deserves attention of medical community. Duloxetine use has increased exponentially over the years, putting significant patient population at risk of side effects from this drug.
 

Keywords : Duloxetine toxicity, Liver failure, Serotonin syndrome.



Creative Commons License
This is an Open Access article distributed under the terms of the Creative Commons Attribution License Creative Commons Attribution License , which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.